# SDR FDEA201606302204

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46938
- Aircraft time: 100,000 hours, 33,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6010964
- Condition: Damaged
- Location: Bs 1381-1341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK S1388 BETWEEN POSITION 7L AND 8L FOUND LOOSE,  UPON FURTHER INSPECTION FOUND SEAT TRACK IS DAMAGED.  REPLACED DAMAGED SEAT TRACK SECTION IAW SRM 53-70-00.
